now after several months of having the mirena, I am cramping and having lower back pain. now i'm not sure if it's from that or not, i had my period weeks ago, aint due for anoth 1.5 weeks, and didn't due anything to pull my back. you think it's just a side effect or more to be worried about? also feeling many pregnancy symptoms (nauseau, starving, cravings) but honestly don't think it's that bc i know that chances of getting pregnant are slim, but someone told me that's a possibility and with cramping, which isn't sever but just enough to be very uncomfortable and with back pain it may be and may be an ectopic. thoughts? should i take a test to be safe, go see any doctor or just let it pass by? i've already been feeling this way for 1 week, and just feeling worse.Answer Question
Asked by Anonymous at 7:23 AM on Feb. 19, 2010 in Health
Answer by Anonymous at 7:38 AM on Feb. 19, 2010
Answer by Anonymous at 7:39 AM on Feb. 19, 2010
Answer by LuvmyFam6 at 8:06 AM on Feb. 19, 2010
Answer by midnightstar21 at 10:53 AM on Feb. 19, 2010
Next question overall
Should you YELL at a little girl that is only 2 years old?